Re: [MOL] ANGER - response [01331] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] ANGER - response



Yes Chris, I have experenced some very strange side effects from steriods,
as I had to take lots of them when I was under a server crohns attact... at
times I even thought I was paralized..it makes the mind do flip flops...well
i'm hanging in there and hopeing that he does get better, no matter how he
treats me!!  xo all of you bunchs...xoxo  Dean
----- Original Message -----
From: <CCR417@aol.com>
To: <mol-cancer@lists.meds.com>
Sent: Tuesday, July 25, 2000 5:45 AM
Subject: Re: [MOL] ANGER - response


> Dean, I can't speak for other families here, but my father went through
> RAGES, not just angry words, but FURIOUS, CRUEL ones during his chemo
> treatments, not during radiation, thank God!  He was positively viscious
to
> his family, mostly toward his wife, but it even extended to his siblings,
and
> of course, us, his children.  It was the hardest time yet!  And his wife
(my
> stepmother) was very ill too during that time with serious heart problems
and
> had to undergo surgery.  I do believe that his illness and rages
contributed
> to that problem.  After the chemo (and steroids) were finished, he
gradually
> returned to his mellow mood (maybe due to thalidomide) but now the extreme
is
> true; he barely speaks to anyone, not even greeting me when I come to
visit
> him.  During all those rages we were so frightened because we suspected
> cancer spread to the brain; farthest thing from the truth.  He was always
> pleasant and considerate to all medical staff so we knew he was *capable*
of
> behaving.  If only the doctor would have explained this to us, it would
have
> spared us much heartbreak and outright emotional agony.
>
> Looking back, I honestly believe it was a steroid reaction - particularly
> since other members of my family and myself have also experienced anxiety
and
> anger when having to take them (may be genetic).  I had steroids from an
> asthma attack (much less dosage than my poor father) and felt the horror
of
> that reaction!  My aunt thought she was losing her mind.  My sister too.
> -chris
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the
line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------